# SDR REXA2017102801134

- Difficulty date: October 28, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 26,930 hours, 24,575 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE REAR STRIP AND CABLE IAW AMM 33-51-01. OPS CHECKED GOOD. OK FOR SERVICE.
